# SDR DALA2016071205309

- Difficulty date: July 10, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 74,821 hours, 33,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISDRILLED THRU STRINGER FRAME 64 STRINGER 10L.  REPAIRED THE SKIN IAW SRM 53-00-11 FIG. 239, PARA 4.W. AND REPAIRED STRINGER IAW SRM 53-00-13 FIG 203 PAR 4.A
